# SDR AALA20140902007

- Difficulty date: September 2, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 43,161 hours, 20,858 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 9937490502
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE NR 4 SLAT TRACK INBD FORMER CRACKED.  INSTALLED FORMER DOUBLER & HAT BUSHING IAW WORK CARD 57-98-06.
